USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 2 CS   *  >   >>  

* drugs causing change in color of urine..
 #143593  
  rapport - 12/06/06 08:02
 
  hi everyone can anyone knows that what drugs causes change in urine colour?  
Report Abuse

 
 

* Re:drugs causing change in color of urine..
#580311
  loren - 12/06/06 08:44
 
  YELLOW URINE= RIBOFLAVIN, QUINACRINE
AMBER=PYRIDIUM, SULFAZALAZINE
BLUE, BLUE GREEN= AMITRIPTYLINE, TRIANTERENE
RED=PHENYTOIN, PHENOLPHTALEIN, RIFAMPIN, ADRIAMYCIN
RED-BROWN= NITROFURANTOIN, PRIMAQUINE, CLHOROQUINE, METRONIDAZOLE.
 
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome